# SDR DALA2017102907892

- Difficulty date: October 28, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 44,794 hours, 30,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MID CARGO DOOR THRESHOLD SILL AREA. REMOVED CORROSION AS REQ AND FOUND OUT OF LIMITS IAW SRM 53-60-02. INSTALLED DOUBLER AND SPACER PER SRM 53-60-02 PARA 11 FIG 9. INSTALLED FWD AND AFT SCUFF PLATE. INSTALLED STOP FITTINGS.
